Bleeding After IUD Birth Control?
Good night. I just gave birth about a month ago. The puerperal blood had stopped, then 2 days later I put on an IUD birth control, after which appeared fresh red blood with mucus. Quite often in one day until 4 days. Is it the installation effect of the IUD KB or is there an error? And may I have marital relations at this time
Are you breastfeeding? Sometimes an IUD can cause bleeding after it is placed. But usually the bleeding does not last long. Aside from the side effects of IUD birth control, the bleeding that you are experiencing right now can also be caused by the following things:
Menstrual blood, it could be that now you are fertile again and start having menstruation (menstruation can come a few weeks or it can be several months after giving birth, it can be different for each mother)
Bleeding in pregnancy that is not realized
Infection of the uterus
Are there other complaints such as abdominal pain, pelvic pain, excessive bleeding, dizziness, or weakness? If there are no other complaints, you can wait for the next few days and see the progress. If the bleeding does not stop for more than 1 week or you feel other complaints, you should check with your obstetrician so that you can do a direct examination to ascertain the cause of the bleeding that you are experiencing. You can then be given further treatment in accordance with the results of the examination.
While waiting to see a doctor, you should get enough rest, maintain vaginal hygiene, do IUD control 1 week or 1 month after installation (or according to the advice of the doctor or midwife who installs), and postpone intercourse until after bleeding, yes. After not bleeding, you can have sex as usual.
Hope it helps you,